Recent Issues
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2690-1005
ISSN (print): 2690-0998
To Appear
Other MSP Journals
In  Forthcoming  Issues
Large deviation principles via spherical integrals

Serban Belinschi, Alice Guionnet, Jiaoyang Huang

Quantitative fluid approximation in transport theory: A unified approach

Émeric Bouin, Clément Mouhot

Gaussian complex zeroes are not always normal: Limit theorems on the disc

Jeremiah Buckley, Alon Nishry

Asymptotics of discrete $\beta$-corners processes via two-level discrete loop equations

Evgeni Dimitrov, Alisa Knizel

Characterization of $H$-Brownian Gibbsian line ensembles

Evgeni Dimitrov

On the spectrum of the Kronig--Penney model in a constant electric field

Rupert L. Frank, Simon Larson

Quasi-invariant Gaussian measures for the nonlinear wave equation in three dimensions

Trishen Gunaratnam, Tadahiro Oh, Nikolay Tzvetkov, Hendrik Weber

Large deviations in the quantum quasi-1D jellium

Christian Hirsch, Sabine Jansen, Paul Jung

The genus-zero five-vertex model

Richard Kenyon, István Prause

Generalized random energy models in a transversal magnetic field: Free energy and phase diagrams

Chokri Manai, Simone Warzel

Asymptotic stability of solitary waves for the 1D cubic-quintic Schrödinger equation with no internal mode

Yvan Martel